Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
kcr

Yaz better help my skin if I have to deal with this

Recommended Posts

My doctor made me get back on the pill as she felt the risk of getting pregnant while taking 1500mg tetracycline for Lyme Disease and 100mg of spiro were too great. Tetra always makes me a little nauseous, but it starts as soon as I take it and goes away as soon as I can eat something.

Since starting Yaz two weeks ago I have had serious nausea ALL DAY, from the minute I wake up till I go to bed, and several nights have been up all night feeling sick. I eat crackers and ginger snaps all day long and just feel queasy all the time. Right now I'm drinking decaf spearmint tea, which helps for a bit, but with the Yaz and spiro whenever I drink tea I have to pee every 15 minutes for the next few hours--which is not nearly as unbearable as the nausea!

I read that nausea is one of the possible side effects of Yaz. Did anyone else have this and if so did it go away? I'm hoping this is just a first month thing and I'll adjust. Other than the nausea I have had no side effects from Yaz, and I already ordered 3 months worth from my mail in prescription program so I'd hate to have to switch again.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×